Aa
A
A
Close
Avatar universal
Flecainide and Heartburn?
Does flecainide cause heartburn?  I've been on 50 mg twice a day for only four days now and have had heartburn the last two days.  Haven t had heartburn before except for a few weeks following my ablation in 2008.  My AF returned in 2010 and I was on Multaq until four days ago.
Cancel
1 Answers
Page 1 of 1
Avatar universal
I've never had that issue while taking it and I was taking 100 mg twice a day.  I did have other side effects such as flashing lights and kind of just feeling like I was in a fog at times.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Arrhythmias Answerers
1807132 tn?1318747197
Blank
MichelleP_3811
Chicago, IL
995271 tn?1463927859
Blank
itdood
PA
1423357 tn?1414258965
Blank
tom_h
Central, MA
Avatar f tn
Blank
CFS56
12492606 tn?1459877633
Blank
researcher09
CA
Avatar f tn
Blank
kaylamt
Recent Activity
1236893 tn?1408490528
Blank
gymdandee commented on  Herbs and Spices Low...
1 hr ago
Avatar universal
Blank
Ball123 commented on photo
17 hrs ago
Avatar universal
Blank
Ball123 commented on photo
17 hrs ago
Heart Rhythm Community Resources
Top Arrhythmias Answerers
1807132 tn?1318747197
Blank
MichelleP_3811
Chicago, IL
995271 tn?1463927859
Blank
itdood
PA
1423357 tn?1414258965
Blank
tom_h
Central, MA
Avatar f tn
Blank
CFS56
12492606 tn?1459877633
Blank
researcher09
CA
Avatar f tn
Blank
kaylamt